×

zbMATH — the first resource for mathematics

Local coefficients and normalization of intertwining operators for GL(n). (English) Zbl 0506.22020

MSC:
22E50 Representations of Lie and linear algebraic groups over local fields
11F70 Representation-theoretic methods; automorphic representations over local and global fields
11S37 Langlands-Weil conjectures, nonabelian class field theory
PDF BibTeX Cite
Full Text: Numdam EuDML
References:
[1] J. Arthur : On the invariant distributions associated to weighted orbital integrals, preprint .
[2] I.N. Bernstein and A.V. Zelevinskii : Induced representations of the group GL(n) over a p-adic field , Functional Anal. Appl. 10: 3 (1976) 225-227. · Zbl 0342.22014
[3] I.N. Bernstein and A.V. Zelevinskii : Induced representations of reductive p-adic groups I , Ann. Scient. Éc. Norm. Sup. 10 (1977) 441-472. · Zbl 0412.22015
[4] W. Casselman : Some general results in the theory of admissible representations of p-adic reductive groups , preprint.
[5] W. Casselman and J.A. Shalika : The unramified principal series of p-adic groups II; The Whittaker functions , Comp. Math. 41 (1980) 207-231. · Zbl 0472.22005
[6] H. Jacquet : From GL2 to GLn , 1975 U.S.-Japan Seminar on Number Theory, Ann Arbor.
[7] H. Jacquet and R.P. Langlands : Automorphic forms on GL2 I , (Lecture notes in Math. 114, Springer-Verlag 1970). · Zbl 0236.12010
[8] H. Jacquet , I.I. Piatetski-Shapiro , and J.A. Shalika : Automorphic forms on GL(3) , Ann. Math. 109 (1979) 169-258. · Zbl 0401.10037
[9] H. Jacquet and J.A. Shalika : On Euler products and the classification of automorphic representations I , Amer. J. Math. 103 (1981) 499-558. · Zbl 0473.12008
[10] R.P. Langlands : On the functional equations satisfied by Eisenstein series . (Lecture notes in Math. 544, Springer-Verlag, 1976). · Zbl 0332.10018
[11] G.I. Olšanskiĭ : Intertwining operators and complementary series , Math. USSR Sbornik 22 (1974) 217-255. · Zbl 0309.22014
[12] A.J. Silberger : Introduction to harmonic analysis on reductive p-adic groups, based on lectures by Harish-Chandra at the Institute for Advanced Study, 1971-73 , Mathematical Notes of Princeton University Press, No. 23, Princeton, N.J., 1979. · Zbl 0458.22006
[13] A.J. Silberger : Special representations of reductive p-adic groups are not integrable , Ann. Math. 111 (1980) 571-587. · Zbl 0437.22015
[14] F. Shahidi : Functional equation satisfied by certain L-functions , Comp. Math. 37 (1978) 171-208. · Zbl 0393.12017
[15] F. Shahidi : On certain L-functions , Amer. J. Math. 103 (1981) 297-355. · Zbl 0467.12013
[16] D. Vogan : Gelfand-Kirillov dimension for Harish-Chandra modules , Invent. Math. 48 (1978) 75-98. · Zbl 0389.17002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.